RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Isyangildin, Amir Hyzyrovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:16
Abstract pages:62
Full texts:37

http://www.mathnet.ru/eng/person120481
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. K. B. Sabitov, A. Kh. Isyangildin, “A Tricomi problem with a nonlocal conjugation condition for the generalized Tricomi equation”, Differ. Uravn., 32:3 (1996),  409–412  mathnet  mathscinet; Differ. Equ., 32:3 (1996), 413–416

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020